# SDR MALA050366

- Difficulty date: April 16, 2005
- Submitted: April 21, 2005
- Operation: Air carrier
- Aircraft: N536XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2372
- Aircraft time: 10,434 hours, 10,082 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Condition: Defective
- Location: A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

FLIGHT DID AIR RETURN AFTER EXPERIENCING A REAR BAY HIGH TEMP IN FLIGHT.  REMOVED AND REPLACED NR 2 PACK VALVE.
